# SDR GTIA2020032335123

- Difficulty date: March 23, 2020
- Submitted: March 23, 2020
- Operation: Air carrier
- Aircraft: N658NK
- Make and model: Airbus A321-231
- Aircraft serial: 6736
- Aircraft time: 16,893 hours, 7,425 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FUME EVENT ON DESCENT @ 2300-ARRIVAL TO A/C NO ODOR NOTED. CREW STATED ODOR WENT AWAY ON LANDING. PERFORME OPS CHECK OF PACK 1 WITH ENG AND APU BLEED IAW AIRBUS AMM 21-63-00. SNIFFED A/C WITH AEROTRACER NK10519T. NO SMELLS NOTED AT THIS TIME. A/C OK FOR CONTINUED SERVICE
